Can't I have a normal Wednesday?!

So I was expecting this week to be better than most, because I didn't have a session scheduled since she is out of town. My moods have been good, especially with how easy work is this week...

So today started with 2nd period exam (from 8:40-11:30), and since I don't have 2nd period I planned to run up to my OBGYN to start the Gar.dasil series before I get too old (26 is the cut-off). Got there, got the shot (which really does not feel good) and got up to leave. The nurse asked me if this was the last shot in the series for me and I told her it was the first. So she was like "Oh, you better sit down to make sure you don't have any reaction to it." OK, cool, sounds like a good idea to me. So I'm just sitting there waiting and all of a sudden I get nauseous... like the feeling you get when your blood sugar crashes, then I start getting heart palpitations and my BP skyrockets (we're talking like 150/120). It is extremely disorienting, but it has happened before. I've been to my doctor, she's run an EK.G and MR.I and everything is normal. So I don't really know if it's caused by the shot or not. The nurse comes to check on me, I tell her and she checks my vitals. I was on the downside of it, so my BP and HR had lowered a bit but were still elevated. So I told her that this has happened before that it probably wasn't the shot. She told me to sit there anyway while she talked to my OBGYN.

Not 3 minutes later does it happen again... then once I recover from that, it happens one more time. Never have I had back-to-back-to-back episodes like that. My OBGYN came in an listened to my heart, looked at the injection site, etc. She talked to me and told me that it was probably anxiety from the shot. Even though I wasn't nervous at all, she said people who are more susceptible to having anxiety react that way sometimes even though you may not FEEL that way. I felt like a complete idiot. I mean the last time I was there I told her about my abuse(something she knew absolutely nothing about even though I've seen her since I was a teenager), and I had such bad anxiety I was shaking the whole time and today, to go in for a little shot.. only supposed to see the nurse and I end up there for an hour and she has to come and make sure I'm OK. I can only imagine what she thinks of me... and that makes me even more anxious. I am so afraid of being judged by people.

Anyway... I leave and get to work right around lunch. I stop in the office because she told me to take a Ben.adryl just in case it was some sort of reaction and not anxiety. A nurse asked what was up and I just broke down. I have no idea where it came from but I was still feeling extremely anxious and could not calm myself down. She was kind enough to go talk to our secretary to tell her I needed to go home. The secretary thinks I'm a slacker because there are days where I just have to leave immediately, and without knowing why it really seems that way. So I've stopped asking to go home if I need to because of her. Thankfully luck was on my side today. I came straight home, took a Xa.nax and went to sleep. I slept for 4 hours and woke up feeling no better than when I got home. Normally I'm fine after a round of Xa.nax and sleep, but this time I woke up with this heavy feeling of shame, guilt, panic, etc. It's all I can do right now to hold back tears, but I have no idea why. Am I crying because I'm afraid my OBGYN thinks I'm neurotic? Am I crying because the secretary doesn't like me? Am I crying because I'm currently having a conflict with one of my co-workers and I'm afraid the other thinks it's my fault? I don't know and that makes me want to cry even more.